MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR313110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specification.According to the conformable gore® tag® thoracic endoprosthesis instructions for use state adverse events that may occur and/or require include, but are not limited to, endoleak.
 
Event or Problem Description
It was reported that the patient was treated for a thoracic aortic aneurysm on (b)(6) 2020 using a gore® tag® conformable thoracic stent graft with active control system.On (b)(6) 2020, follow up revealed a type ia endoleak.A reintervention is planned but currently not scheduled.It was reported that the device needs to be extended proximally.Images were returned for evaluation.The imaging evaluation stated:there are 2-time points available for evaluation: pre-implantation cta dated (b)(6) 2019 and post-implantation cta dated (b)(6) 2020.Pre-implantation imaging appears to show a pau in the proximal dta.Post-implantation cta appears to show: there appears to be contrast outside the proximal implanted device.There appears to be contrast outside the device posteriorly, also.Contrast outside the posterior device appears to communicate with an intercostal artery.Cannot confirm ante grade or retrograde flow in the intercostal artery.Probable type ia endoleak.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9842543
Report Number2017233-2020-00188
Device Sequence Number11368014
Product Code MIH
UDI-Device Identifier00733132646777
UDI-Public00733132646777
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2022
Device Model NumberTGMR313110
Device Catalogue NumberTGMR313110
Device Lot Number21013820
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR